Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Sleep problem,always angry and irritated,hypertension,no confidence

I have Hypertension past ten years. I have no deep sleep . My mind was all ways wavering. I could not speak with peoples. I am all ways angry.I am not like to live in the World.I want cometted SUICIDE .IN my house members nobody should LOVE me. PAST Five years itake Dicorate ER 500.Lithosun SR 400.Qutipin 50.Trapex 2 Zindac. these Medicines. Past ten years i spend lot of money. Doctors please help free consultation. IN futre I will take What Medicines? THANKING YOU ALL DOCTORS IN THE WORLD
Asked On : Wed, 2 May 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
You are required to be seen or better hospitalized immediately under an eminent psychiatrist!
Your problems are not related to the blood pressure but are suggestive of a serious bipolar depression which is definitely a treatable condition but needs urgent evaluation.
Answered: Sat, 5 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor